2 doctors weighed in:
Is diarrhea considered to be a side effect of potassium supplements?
2 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
In brief: No
And diarrhea will cause potassium deficiency, defeating the purpose of the potassium supplement so treat it or have it evaluated.

In brief: No
And diarrhea will cause potassium deficiency, defeating the purpose of the potassium supplement so treat it or have it evaluated.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Sidney Vinson
Internal Medicine - Gastroenterology
In brief: Yes
Unfortunately, diarrhea is a common side-effect of most medications and is known to be associated with potassium.

In brief: Yes
Unfortunately, diarrhea is a common side-effect of most medications and is known to be associated with potassium.
Dr. Sidney Vinson
Dr. Sidney Vinson
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
107,000 doctors available
Read more answers from doctors